# SDR SWAA2022052300764

- Difficulty date: April 29, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 31,582 hours, 14,390 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 SLAT INBD TOP TE DELAMINATED. (AREA IS APPROX 1/2' X 2 1/2') (M) / [01] REMOVED DAMAGE TO AREA PER SRM 57-42-01-2R-11.;[02] VERIFIED DAMAGED REMOVAL PER SRM 57-42-01-2R-11.;[03] L/H WING; #3 SLAT ASSY. REMOVED AND REPLACED ON FAULT TTG8Q00C699X LINE # 1126;[04] VERIFIED L/H WING; #3 SLAT ASSY. REMOVED AND REPLACED ON FAULT TTG8Q00C699X LINE # 1126
